논문KCI 등재
Certain Nonlinear Differential Polynomials Sharing a Nonzero Polynomial with Finite Weight
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
With the notion of weighted sharing of values we study the uniqueness of meromorphic functions when certain nonlinear differential polynomials share a nonzero polynomial. Our results improve some recent results including that of a present first au- thor [Kyungpook Math. J., 51(2011), 43-58].
Abstract
With the notion of weighted sharing of values we study the uniqueness of meromorphic functions when certain nonlinear differential polynomials share a nonzero polynomial. Our results improve some recent results including that of a present first au- thor [Kyungpook Math. J., 51(2011), 43-58].
참고문헌 (18)
- Abhijit Banerjee, "Uniqueness of Certain Non-Linear Dierential Polynomials Sharing 1-Points", Kyungpook Mathematical Journal, 51(1), pp.43~58 (2011), 경북대학교 자연과학대학 수학과
- A. Banerjee, "Meromorphic functions sharing one value", Int. J. Math. Math. Sci, 22, pp.3587~3598 (2005)
- M. L. Fang, "Uniqueness and value sharing of entire functions", Comput. Math. Appl, 44, pp.823~831 (2002)
- C. Y. Fang., "Uniqueness of meromorphic functions and di®erential polynomials", Comput. Math. Appl, 44, pp.607~617 (2002)
- W. K. Hayman, "Picard values of meromorphic Functions and their derivatives", Ann. of Math, 70, pp.9~42 (1959)
- W. K. Hayman., "Meromorphic Functions" (1964), The Clarendon Press
- I. Lahiri, "Weighted value sharing and uniqueness of meromorphic functions", Complex Var. Theory Appl, 46, pp.241~253 (2001)
- I. Lahiri, "Value distribution of certain di®erential polynomials", Int. J. Math. Math. Sc, 28, pp.83~91 (2001)
- I. Lahiri, "On a question of Hong Xun Yi", Arch. Math. (Brno), 38, pp.119~128 (2002)
- I. Lahiri., "Value distribution of the product of a meromorphic function and its derivative", Kodai Math. J, 26, pp.95~100 (2003)
- J. D. Li, "Uniqueness of meromorphic functions and di®erential polynomials", Int. J. Math. Math. Sci., pp.12~ (2011)[DOI]
- W. C. Lin., "Uniqueness theorems for meromorphic function concerning ¯xed points", Complex Var. Theory Appl, 49, pp.793~806 (2004)
- H. Y. Xu., "Uniqueness of meromorphic functions and di®er-ential polynomials sharing one value with ¯nite weight", Ann. Polon. Math, 95, pp.51~66 (2009)
- C. C. Yang, "On de¯ciencies of di®erential polynomials II", Math. Z, 125, pp.107~112 (1972)
- L. Yang, "Value Distribution Theory" (1993), Springer- Verlag
- H. X. Yi, "Uniqueness Theory of Meromorphic Functions" (1995), Science Press
- J. L. Zhang, "Uniqueness theorems for entire functions concerning ¯xed points", Com-put. Math. Appl, 56, pp.3079~3087 (2008)
- J. L. Zhang., "Some results related to a conjecture of R. Bruck", J. Inequal. Pure Appl. Math, 8 (2007)
관련 논문AI추천
Weighted Value Sharing and Uniqueness of Entire FunctionsPulak Sahoo경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2011 · 제51권 제2호Uniqueness Of Meromorphic Functions Sharing A Small Function With Their Differential PolynomialsAbhijit Banerjee경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호Uniqueness of Certain Non-Linear Dierential Polynomials Sharing 1-PointsAbhijit Banerjee경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2011 · 제51권 제1호Meromorphic Functions Sharing a Nonzero Polynomial IMPulak Sahoo경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제2호Uniqueness of homogeneous differential polynomials concerning weakly weighted-sharingDilip Chandra Pramanik, Jayanta Roy대한수학회 · 대한수학회논문집2019 · 제34권 제2호WEIGHTED SHARING AND UNIQUENESS OF ENTIRE OR MEROMORPHIC FUNCTIONSSUBHAS S.BHOOSNURMATH, Veena L. Pujari대한수학회 · 대한수학회보2015 · 제52권 제1호
이 간행물의 다른 논문 (19건)
A Note on S-Noetherian Domains임정욱pp. 507-514Characterization of Additive (m,n)-SemihyperringsBijan Davvaz, Saeed Mirvakilipp. 515-530Weyl Type Theorems for Unbounded Hyponormal OperatorsKaruna Mamtani, Anuradha Guptapp. 531-540Quasi-Normal Relations - a New Class of RelationsDaniel Abraham Romanopp. 541-548Pointless Form of Rough SetsAbolghasem Karimi Feizabadi, Ali Akbar Estaji, Mostafa Abedipp. 549-562
